Masteron prop profile

My problem is hypogonadism – effectively, as my doctor explained, my body is awash with hormones telling it to produce testosterone, but with little to no effect. He then prescribed Nebido, a hrt injection. However, within a year or so I experienced blood clotting, including a pulmonary embolism. I was then advised to take a blood-thinner for the rest of my life, and to cease the Nebido injections (in case there was a correlation.) Result – I suffer from all the usual results of Low T: excessive weight gain, low motivation, grumpiness, lack of energy, quick to tire, ED, etc. I really need some T in my body!!! What do you suggest – and also, are the natural T boosters also suspect when it comes to embolisms, or are they safe?

Masteron prop profile

masteron prop profile

Media:

masteron prop profilemasteron prop profilemasteron prop profilemasteron prop profilemasteron prop profile

http://buy-steroids.org